Testosterone injection sites

Common Questions and Answers about Testosterone injection sites

androgel

Avatar f tn Is anyone else experiencing this. I think I really need some more injection sites to use besides the abdomen and the upper legs.
Avatar m tn So, in essence, you make it even more difficult to insert an injection. So, by alternating your sites, you lesson that possibility, because you give each area a longer recovery time. I can understand the difficulty in trying to give yourself the shots on the back of your arms, or on your backside hips. If my wife (who is afraid of needles and normally passes out at the sight of a needle) did not give me those shots, I couldn't do it myself.
Avatar f tn d appreciate experienced opinions. My Support Services weekly injection map/planner has only 4 sites for each arm, 8 for the hips, 10 for the thighs and 19 in the abdomen. That seems excessively burdensome for the arms and not using the abdomen enough. For some of us, sadly, there is SO much adipose territory in the abdomen I'm tempted to consider the upper and lower row of the abdomen two separate 8 site zones and go there twice in a rotation.
Avatar f tn wondering if anyone knows what the alternative injection sites are. I am on daily shots of copaxone, and I cannot reach the back hip area with the way my hands are - which is lousy.
Avatar f tn I’m still experiencing pain in both these injection sites. It’s significant pain and feels like a knot remains on both sites as well. Just wondering if there’s some “disorder” that may cause this. I know it’s not normal based on previous injections without residual pain. Thanks!
Avatar f tn I do test I discove that I have low testosterone I start treatment and I take testosterone injection called Nebido 1000 after I take the injection The situation did not improve no sex drive or libido I do testosterone test I found result testosetrone high 8.7 but there's no any effect inside my body !!!!! What are the causes of high testosterone level without any effect on the body ???? the problem in testosterone receptor or in what ??
Avatar f tn I was switched to Copaxone the daily injection. I have been on it for about two years. On some of my injection sites, especially on my thighs and stomach area I have started getting like indentations. Has anyone else had this problem?
Avatar m tn I have been on testosterone shots for almost a year now due to extremely low testosterone levels identified during my annual physical. My numbers bottomed out around 150 over a 3 week period of testing. I had a scan to check the pituitary gland and all was normal there to at my ripe old age of 43 I started TRT. I currently take 2 shots/week of .24ml each shot. This was partly my decision to keep a more balanced level vs.
Avatar n tn My endocrinologist ordered 200units injection every 2 weeks injection but my psychiatrists says No dont do it. What should I do? Ive read so many opinions online - some MDs say take the testosterone and some MDs say dont take the testosterone! Also I see so many testosterone supplements saying take ours - Have increased energy - high sex drive - stonger erections - increased muscle mass - more energy for $80 a month sold at GNC and other health stores. .
Avatar m tn Hello, You can consult a urologist and get prescribed testosterone replacement therapy. Testosterone replacement therapy can be prescribed as an intramuscular injection usually given on a biweekly basis, as a patch or gel placed on the skin, or as putty that is applied to the gums of the mouth. I hope it helps. Take care and regards.
Avatar n tn Is it normal to feel very tired and worn out after getting my testerone injection? I sleep for about a day or two after my shot,whats going on?
Avatar n tn You mentioned that you are taking contraceptive injection. This is again confusing.Are you taking testosterone or something else?
Avatar f tn My Dr told me to stay away from injecting on or near those red injection sites. I dont know for sure why, but I have followed that advice. I hope somebody with answers to this will chime in. Ive never heard of using your arms.
Avatar n tn Some diabetics I have spoken with about injection sites mention that, after years, some areas develop either a slight raising of tissue (almost like a large lump) or in some cases, some tissue atrophy in areas where injections are given. In order to give each area a rest, most doctors do recommend rotating injection sites. However, if you are not comfortable doing this, just watch carefully for any changes, and if you see changes, alter your pattern. Rotating around the area is a good start.
1320252 tn?1290190343 I read a couple of online sites, and most of them are giving me numbers with anything under 70 for women.
Avatar m tn What is the best spot for Testosterone injection, is stomach OK? What is the smallest needle to use?
Avatar f tn Does the skin or underlying tissue of your injection sites look or feel any different now than it did when you started? Have you been rotating site location regularly? Massaging the sites (starting 24 hours after use)? If it is a new problem that involves all sites you may need to ask your injection training nurse or your prescribing doc to take a look at what is going on. I'm not aware of any recent changes in the equipment. Please let us know what you find out.
Avatar n tn he was mistakenly injected by testosterone injection of 125 mg instead of 25mg.. i am worried about my son he is 6 months old now but he is premature baby.. i don't know what sideeffect he will have due to his injection..
Avatar m tn My husband was placed on a testosterone injection approximately 4 years ago. He did not tell me about it, keeps them hidden in his office but my point is that it's like living with Dr. Jekyll and Mr. Hyde. The aggressive behavior keeps getting worst, it's like a roller coaster ride with a lunatic. It's all insults, threats and everything becomes a trial. It's like living in a courtroom with a demented hyperactive attorney.
Avatar f tn You may start with Cialis 20 mg to see if that helps erections. On top of this he will probably need Testosterone Replacement Therapy. If after these two medications he still has insufficient erections for intercourse then penile injection may be required.